# SDR 2008F00001

- Difficulty date: February 20, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N135U
- Make and model: Piper PA-44-180
- Aircraft serial: 4496015
- Aircraft time: 375 hours
- Engine: Lyc O360A1D
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010056
- Part serial: 2839
- Condition: Cracked
- Location: Main Rotor
- Part time: 375 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPOSITE MAIN ROTOR BLADE CRACKED FROM STA 4855 TO 4880, (45 DEGREE CRACK) FROM TRAILING EDGE FWD TO EDGE OF SPAR.  MFG TECHNICAL INFORMATION LETTER NR EC135 014-2005 ADDRESSES 45 DEGREE CRACKS IN EARLIER S/N BLADES.  OPERATOR GROUNDED AIRCRAFT AND CONTACTED MFG.
